# SDR AALA202009279003

- Difficulty date: September 26, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 20,360 hours, 7,985 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M23221
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BASE MAINTENANCE FAULT MSG: SLIDE BTL FWD 1L/DEU B (300RH1), L1 PASSENGER/CREW DOOR.  REMOVED AND REPLACED SLIDE AT L1 PASSENGER/CREW DOOR, PER AMM TASK 25-62-44-400-006-A.  PERFORMED SATISFACTORY OPERATIONAL TEST INTERFACE AND POWER UP TEST OF CIDS (CABIN INTERCOMMUNICATION DATA SYSTEM), PER AMM TASK 23-73-00-740-005-B.
